# SDR DJFA20171226001

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 5,294 hours, 3,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED CAS MESSAGE ON LANDING. MAIN BRAKES DID NOT WORK. BOTH MAIN TIRES HAD FLAT SPOTTED.  R & R THE BRAKE CONTROL UNIT AND BOTH MAIN WHEEL AND TIRE ASSYS. OPS CHECKED GOOD.
